ITEM METADATA RECORD
Title: On a variational formulation of the QSVD and the RSVD
Authors: Chu, D ×
De Moor, Bart #
Issue Date: 1998
Series Title: Sonderforschungsbereich 343, Diskrete Strukturen in der Mathematik vol:343 pages:1-15
Description: \emph{Sonderforschungsbereich 343, Diskrete Strukturen in der Mathematik}, 1998
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.